# SDR AALA202406049368

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 84,584 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ARE INOP. WHEN USED TO BACK UP, LOSS OF EXTERNAL BOTH PRI AND SEC. ALSO, BAT MIGHT BE LOW OR DEAD. PLUS, THE IRU BAT MIGHT BE DEAD. MAINTENANCE PERFORMED FIM TASK 33-51-00-810-803 FOUND FAULT TO BE INTERMITTENT OPS CHECK GOOD IAW AMM 33-51-00 NO FAULTS NOTED.
